Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 17 found articles
 
 
  S-parts of sums of terms of linear recurrence sequences
 
 
Title: S-parts of sums of terms of linear recurrence sequences
Author: Meher, N. K.
Rout, S. S.
Appeared in: Acta mathematica Hungarica
Paging: Volume 168 () nr. 2 pages 553-571
Year: 2022-11-21
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands